# SDR 97FDEA00030

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561477
- Condition: Corrosion
- Location: Bs 460-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0595 002 CORROSION (C53-224-01) ON STRINGER 4 RT BS 460 TO 360.  *S/D*   REMOVED DAMAGED STR 4 RT, BS 410 TO 450.  FABRICATED NEW PARTS AND INSTALLED PER FED-EX 727 SRM 53-10-3.
